# SDR QXEA2019011400016

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 18,160 hours, 19,308 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRIOR TO BOARDING THE SMOKE DETECTOR IN THE LAV STARTED GOING OFF. REMOVED FROM SERVICE. PERFORMED GVI, NO DEFECTS NOTED.  PERFORMED OPS CHECK OF LAV SMOKE DETECTOR IAW MM 26-12-11-710-801. OPS CHECK GOOD. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
